MathSciNet Relay Station
MathSciNet bibliographic data
MR857675 (88i:30034) 30C60 (32G15 58F08 58F11)
Bers, Lipman; Royden, H. L. Holomorphic families of injections. Acta Math. 157 (1986), no. 3-4, 259–286.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement